Volume 18, issue 7 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On periodic groups of homeomorphisms of the $2$–dimensional sphere

Jonathan Conejeros

Algebraic & Geometric Topology 18 (2018) 4093–4107
Bibliography
1 W Burnside, On an unsettled question in the theory of discontinuous groups, Quart. J. Math. 33 (1902) 230
2 A Constantin, B Kolev, The theorem of Kerékjártó on periodic homeomorphisms of the disc and the sphere, Enseign. Math. 40 (1994) 193 MR1309126
3 É Ghys, Groups acting on the circle, Enseign. Math. 47 (2001) 329 MR1876932
4 E S Golod, On nil-algebras and finitely approximable p–groups, Izv. Akad. Nauk SSSR Ser. Mat. 28 (1964) 273 MR0161878
5 N Guelman, I Liousse, Burnside problem for measure preserving groups and for 2–groups of toral homeomorphisms, Geom. Dedicata 168 (2014) 387 MR3158049
6 N Guelman, I Liousse, Burnside problem for groups of homeomorphisms of compact surfaces, Bull. Braz. Math. Soc. 48 (2017) 389 MR3712338
7 S Hurtado, The Burnside problem for DiffVol(𝕊2), preprint (2016) arXiv:1607.04603
8 S V Ivanov, The free Burnside groups of sufficiently large exponents, Internat. J. Algebra Comput. 4 (1994) 1 MR1283947
9 B von Kerékjártó, Über die periodischen Transformationen der Kreisscheibe und der Kugelfläche, Math. Ann. 80 (1919) 36 MR1511945
10 P Le Calvez, Rotation numbers in the infinite annulus, Proc. Amer. Math. Soc. 129 (2001) 3221 MR1844997
11 F Le Roux, L’ensemble de rotation autour d’un point fixe, 350, Soc. Math. France (2013) MR3112082
12 I G Lysënok, Infinite Burnside groups of even period, Izv. Ross. Akad. Nauk Ser. Mat. 60 (1996) 3 MR1405529
13 A Navas, Groups of circle diffeomorphisms, Univ. Chicago Press (2011) MR2809110
14 A Y Ol’shanskiĭ, The Novikov–Adyan theorem, Mat. Sb. 118 (1982) 203 MR658789